# SDR SWAA2019082093649

- Difficulty date: July 31, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 60,725 hours, 35,715 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A7505
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY INTERCOSTAL ATTACH ANGLE CRACKED AT BS. 500C, LBL 25, FORWARD SIDE OF FRAME. / R&R ANGLE PER SRM.
